# SDR CALA2014022400225

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 49,559 hours, 15,780 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225219223
- Part serial: 5103
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

POWER FAILS & WXR FAIL MESSAGE.  IAW QRH RECYCLED P6-1-013. FL 360 MACH 76, TIME 0801Z RETURNED IAW MX CNTRL.  TROUBLE SHOT IAW WDM 34-41-11 SHEET 1.  CHECKED M101 PINS 7 & 11.  GND WIRES CHECKED OK.  CHECKED POWER TO PINS 2 & 9 ALL CHECKED NORMAL.  R & R WXR CONTROL PANEL IAW AMM 34-43-91, OPERATIONS CHECKED OK FOR SERVICE ROTABLE PARTS CHANGE WAS INDICATED TT 1321653, SN OFF 05103 TT 1607736, SN OFF 00747 PANEL, CONTROL, OFF 29-3443-9-0007 5103 ON 29-3443-9-0007 8407 TRANSCEIVER, WXR OFF 29-3443-9-0006 0747 ON 29-3443-9-0006 9906.
